Translator Disclaimer
April 2007 On rates of convergence for posterior distributions in infinite-dimensional models
Stephen G. Walker, Antonio Lijoi, Igor Prünster
Ann. Statist. 35(2): 738-746 (April 2007). DOI: 10.1214/009053606000001361

Abstract

This paper introduces a new approach to the study of rates of convergence for posterior distributions. It is a natural extension of a recent approach to the study of Bayesian consistency. In particular, we improve on current rates of convergence for models including the mixture of Dirichlet process model and the random Bernstein polynomial model.

Citation

Download Citation

Stephen G. Walker. Antonio Lijoi. Igor Prünster. "On rates of convergence for posterior distributions in infinite-dimensional models." Ann. Statist. 35 (2) 738 - 746, April 2007. https://doi.org/10.1214/009053606000001361

Information

Published: April 2007
First available in Project Euclid: 5 July 2007

zbMATH: 1117.62047
MathSciNet: MR2336866
Digital Object Identifier: 10.1214/009053606000001361

Subjects:
Primary: 62F15, 62G07, 62G20

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.35 • No. 2 • April 2007
Back to Top